MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES
Model Number 20000ISMCL
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of a pascal in tricuspid procedure where the post procedural tte notes noted the device appears detached from the posterior leaflet but still attached to the septal leaflet.Screening tte noted potential anatomical exclusions were identified.Tr (tricuspid regurgitation) at index procedure was torrential.Tr after index procedure was moderate.Tr regurgitation after slda (single leaflet device attachment) was moderate.(b)(4) - additional information received.Follow-up information was received from core lab.Core lab reviewed the discharge tte, echo date of (b)(6) 2025, and confirmed the slda.Tr grade was massive at discharge.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.B2: other serious - even though there was no reintervention the final mitral regurgitation reduction was impacted by the event.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: a4, b4, d4, g3, g6, h2, h4, h6, and h11.The complaint for slda (single leaflet device attachment) post procedure was confirmed.Available information does not suggest what factors contributed to the event.After review of procedural tte by safety, there are no comments regarding the patients anatomy.Due to the limited details, the definitive root cause is indeterminable.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Since no edwards defect was identified, corrective or preventative actions are not required.

Brand Name
EDWARDS PASCAL PRECISION
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24203367
Report Number2015691-2026-10614
Device Sequence Number13213942
Product Code NKM
UDI-Device Identifier00690103216950
UDI-Public(01)00690103216950(17)260520
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P220003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2026
Device Model Number20000ISMCL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight82 KG